# SDR VTZA990139

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 7207 - IAD-PHF - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE TORQUE DROP TO APPROX 84 PERCENT.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 438004, MEL 76-2. MAINTENANCE CLOSED DMI 43804 ON 5-25-99 BY ADJUSTING X-SCREW.  OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
